Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Muscular pain, lost weight, loss of communication with others, loss of interest. Taking spasmo proxyvon tablets. Will I be better?

DEAR SIR, I M CONSUMING SPASMO PROXYVON TABLETS FROM NEARLY 8 YRS NOW, 1ST I TOOK IT AS MEDICINE BUT LATER GOT ADDICTED TO IT. NOW I WANT TO LEAVE IT BUT NOT ABLE TO LEAVE IT. WHEN I DONT CONSUME IT I JUST DONT FEEL LIKE DOING ANYTHING NOT EVEN TALKING TO ANYONE AND GET VIOLENT ON SMALL ISSUES. MY MUSCLES PAIN A LOT AND I JUST CANT RESIST THE PAIN AND AGONY. DOCTOR PLEASE HELP ME OUT IMMEDIATELY AS I WANNA GET RID OF IT AND START A NEW FRESH LIFE FOR BETTER ADDICTION LESS FUTURE. I HAVE ALSO LOST LOTS OF WEIGHT. PLZ HELP ME SIR PLZ HELP ME AS I CANT TAKE IT ANYMORE AND SOMETIMES FEEL LIKE ENDING LIFE. PLZ PLZ HELP ME DOCTOR.
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
You need expert help to end the addiction to the drug,discussing the matter with a psychiatrist experienced in deaddiction from drugs would be the best person to help you. Alternatively, a deaddiction centre/clinic may help.
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor